# SDR SWAA2020022841975

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 71,814 hours, 42,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321036
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS. 1016, STR. 21R AFT HOLE ON OUTBOARD VERTICAL ROW SHOWED CRACK INDICATION. / REPAIRED STRINGER PER ER AND EA.
